Coldrex 24 tablets
Coldrex Tablets is a combined cold and flu medicine with a nasal congestion. Coldrex tablets are used to relieve the unpleasant symptoms of flu and cold, eliminate sore throat, headache, muscles and joints, relieve nasal congestion and sinuses, reduce fever and supplement vitamin C. Coldrex tablets are for adults and adolescents. 12 years.
Adults and adolescents from 15 years of age take 1-2 tablets as needed up to 4 times a day after 4-6 hours. The maximum daily dose is 8 tablets. The highest single dose is 1 tablet for persons weighing 34-60 kg and 2 tablets for persons over 60 kg. Adolescents 12-15 years of age take 1 tablet at intervals of 4-6 hours, maximum 6 tablets a day. Coldrex tablets are not for use in children under 12 years of age. Do not take more than 7 days without consulting your doctor.
The active substances are paracetamol 500 mg, phenylephrine hydrochloride 5 mg, coffein 25 mg, terpine monohydrate 20 mg, ascorbic acid ethylcelluloso abduct 38 mg, which corresponds to ascorbic acid (vitamin C) 30 mg in 1 tablet.
The other ingredients are corn starch, pre-swollen corn starch, talc, stearic acid, povidone, potassium sorbate, sodium lauryl sulfate, orange yellow (E110).
Do not take Coldrex tablets with other products containing paracetamol. Do not drink alcohol while you are being treated with Coldrex, as alcohol increases the risk of paracetamol liver damage.